# SDR CALA0100845

- Difficulty date: September 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- Aircraft time: 47,745 hours, 22,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN TAIL COMPARTMENT STRAP CAP AT STA 1446, LONGERONS 2R/2L.  THE STRAP CAP WAS REMOVED AND REPLACED IAW SRM 51-30-2.
